# SDR YENA2024011100028

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 82,558 hours, 29,768 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#133, JFK-BZE. 'DUE TO ODOR EVENT PLACED BOTH PACKS ON MEL ( PACKS );UPON T/B APU IS THE SORCE OF ODOR APU PLACED ON MDDR # 535232 LOG PAGE 3846087-1 COMPLIED WITH INFO NOTICE 2017-T015-J. PERFROMED ECS DEONTAMINATION AND REPLACED RECEP FILTER NO ODOR NOTHER AT THIS TIME. PACKS MEL CLEAR MX-UPDATED. REF AMM 21-21-41.'
